# SDR DALA2024041004261

- Difficulty date: March 7, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 54,149 hours, 37,605 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 612138-14 REV A. ACCOMPLISH SECTION III AT 50,000 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 00-612138 ADDED FOR AC 9519. ERA 612138-14 OK TO CLOSE, OPENED IN ERROR. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 3. CLOSED LOG AND REMOVED MONITOR INSP. (LP #0234418)
